# SDR USAA2013093000016

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,581 hours, 14,999 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: D5247000500400
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CRACK ON TAIL CONE SERVICE DOOR 312AR BETWEEN FRAMES 71 & 72 & BETWEEN S31-32R.  REPAIRED TAILCONE SERVICE DOOR IAW SRM 51-42-11 & DWG D52470005.
